About three months ago I started to break out in a very itchy rash on the inside of both my arms. Small bumps first appeared and after a few days the bumps turned red, got very itchy and I started to scratch. Some of the bumps bleed, some came to a very tiny small white head, which would break when scratched. After I month, I went to my doctor who prescribed prednasone for approximately 10 days. I took the full course of steroids and I finished them on a Wednesday. Three days later, on Saturday morning, I woke up and the itch was back along with a rash again, only this time it was worse, it covered a larger area, and was now also on the back of my lower legs around my calf muscle area. The symptoms got worse and I went back to my doctor. He put me back on the steriods and told me to got to the allergist. I have been to an allergist many years ago, had the scratch test and found I was allergic to the usual, dust, mold, mildue, etc. I started the second round of steroids and went to the allergist in the meantime. She ran some blood tests and said she can't scratch test me until I have been off the steroids 1 full month. I finished the steroids last week, Wednesday. Friday night I started to break out in a rash again! Today is Friday and it is worse than ever! The rash is all over the back of my legs, it is moving up the back of my thighs, it is moving towards the front of my left leg, it is all over my lower back and on a portion of my buttocks, and my arms look almost like they have been burned, they are very red, bumpy and itchy. I itch horribly. I have welts under the skni just above my elbows that are very sore. I have an apointment to go back to the allergist, but can't get in till next week. I live in the Virgin islands and we only have 1 dermatologist here and I can't get in to see him for 2 weeks. I need some relief, but also, I am afraid to take steroids because everyone tells me they are really bad for your body. It seems to me steroids are just a temporary fix. Is this an allergy thing or a dermatolgy thing? I'm not sure which way to turn. I have started using tea tree oil spray and soap at night and it seems to calm the itch for a few hours so I can get some sleep. I stopped using the steroid cream the doctor perscribed as it doesn't seem to do anything. I take antihistamines, but they don't do a whole lot either. My friend thinks it looks fungal. Help, please.
Although I obviously can't be sure, your condition sounds like hives (urticaria.) These are very itchy and red and welty, and they come and go and fluctuate in intensity. Although some hives are allergic, most are not, and the ones you describe don't seem to fit with any allergy.
Steroids (prednisone is one) in my experience don't work very well in hives, and what effect they do have is temporary. I think after two rounds, you are probably best off leaving steroids alone and sticking with antihistamines. Your doctor can try you on different combinations until you find one that's helpful.
Other measures that help itch are oatmeal baths and topical anesthetic creams like those which contain camphor and menthol.
Hives are immensely frustrating, but the good news is that they generally run their course and go away as mysteriously as they came (although they may come back again some day in the future.) Duration varies a lot, but it takes weeks to months. Allergy tests aren't usually very helpful. Skin biopsies may help establish the diagnosis is this is needed.
Hang in there. You'll be OK, though it may take some time and effort.
Come on... Masturbate once a week or even once a day should not harm you in anyway. There are people out there that masturbate excessively such as three to five times a day. They don't know that kind of frequency would harm. So after couple years later. Their penis got limp. And they have to seek help from experts from HerboLove.com website. It's so pathetic. If one can just control the urge or be inform about the consequences of "EXCESSIVE" masturbations can do to them.
I have stupid friends that got so horny that they masterbate daily. Before they reach 30, they have impotence and premature ejaculation altogether. Their girlfriends left them because they are Losers on BED.
I have had a facial rash for 6 months now on the right side of my nose, that has spread down to the left side of my lips. In the last month it is on the other side as well, but not as bad and also started below the right side of my mouth. I had cortisone creams which I was using for three months. I have been told by a pharmicist I shouldn't have been taking these any more than a week. I have and am now on antibiotics, Tetracycline. I had a swab taken of the area before it spread which showed nothing. I have had blood tests which showed nothing. The rash started of small and itchy. If tighten the skin you can see small red lumps, which sort of look white in the middle, but I have never had any pus come out of them. The skin keeps flaking at intervals. Why has it taken so long to spread and it doesn't go away. The itching drives me crazy and it wakes me up in the night itching. Please give me some advice. I did use some canesten cream, but when it started itching too much I washed it off. I have a soap free Dermaveen that I wash my face with. I don't use make up on my face and only the last couple of months I use moisturiser, which I also recently change and now use a natural vitamin e cream Macro. I have never really had any skin problems before except for a rash each side of my nose which was a bit similar only it lasted a few weeks not months. I have always been very healthy. I do garden, so wonder if it may be that or have become allergic to something. I hope this is enough information. Thanking you, Anne.
Sounds simular to what I have.Hang in there though. Mine started out as a nickle sized "scratch" on the upper elbow, and has now, after a couple of months, spread to my ankles, inside my lower legs, and thighs. My doc finally took a biopsy, and after 3 weeks, said it was prob due to smoking.?! I don't know what to do. This is very uncomfortable in many ways. any sugg?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.